# SDR DALA2016102607721

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, A CRACK WAS FOUND ON THE NR 1 PYLON ACCESS  DOOR CUTOUT.  A REPAIR WAS PERFORMED IAW ER/A 551278-14.
